# SDR IXXA0300020O

- Difficulty date: March 6, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,354 hours, 28,962 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Proximity Switch
- Condition: Dirty
- Part time: 89,354 hours, 28,962 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

!AFTER DEPARTURE FROM ATL ENROUTE TO MCO. DURING GEAR RETRACTION CREW NOTED MLG "GEAR DOOR NOT LATCHED" LIGHT ILLUMINATED.CREW CYCLED GEAR AND LIGHT FAILED TO EXTINGUSH. **INSPECTION IS ONGOING AS MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED. MAINTENANCE FOUND RIGHT HAND MAIN LANDING GEAR DOOR SWITCH CANNON PLUG DIRTY. CANNON PLUG WAS REMOVED, CLEANED AND REINSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT MAINTENANCE MANUAL. OPERATIONAL CHECK GOOD.
